

## 2025 HR Forum

## March 27, 2025 | 8:30am - 5:00pm | Center for BrainHealth - Dallas, TX

8:30am - 9:30am	Registration and Breakfast
9:30am - 9:45am	Opening Remarks (15 minutes) <ul> <li>Jill Baker, MEd, Chief Strategy Officer, BioNTX</li> </ul>
	• Stefan Werdegar, Director of Client Solutions, Talent & Leadership Consulting, TSP, a Syneos Health Company
9:50am - 10:30am	<ul> <li>Hiring the Right Talent: Building a Team That Drives Success &amp; Growth (40 minutes)</li> <li>Identifying and attracting the right talent is key to achieving business growth. This session will cover effective strategies for sourcing top candidates, optimizing your hiring process, and building a high-performing team that aligns with your company's vision and goals. We will also discuss the importance of diversity in your hiring decisions and how a diverse team can drive innovation and enhance organizational success.</li> <li>Andrew Dickhaut, Director of Life Sciences, Catapult Solutions Group</li> <li>Amanda Bastawros, Vice President of Human Resources, Colossal Biosciences</li> <li>Irma Croteau, MEd, Director of Human Resources, Swiss American CDMO</li> <li>Micaela Herndon, EdD, Project Director, EDA Good Jobs Challenge - Biotech, Dallas College</li> </ul>
10:35am - 11:15am	<ul> <li>Scaling Talent (40 minutes)</li> <li>Deciding how to scale your talent as the company grows can be challenging. This session offers practical insights on when to hire permanent employees, leverage consultants and leverage fractional leaders. Learn how to effectively incorporate entry-level and executive talent into your organization, whether by developing young professionals or recruiting experienced individuals. Discover how to build a strategy that supports your company's goals and budget.</li> <li>Bradley Hill, President &amp; CEO, BettrAl</li> <li>Valorie Kimbrell, Head of Talent Management, Osteal Therapeutics</li> </ul>
11:20am - 12:00pm	<ul> <li>Creating an Effective Internship Program in North Texas (40 minutes)</li> <li>Internships are a great way to identify and train emerging talent, giving you the opportunity to develop interns into future full-time employees. Learn how to create internship programs in the Dallas-Fort Worth area that benefit both your business and aspiring professionals.</li> <li>Stephanie Pierce, PhD, Director of Professional Science Master's in Biotechnology, Texas Woman's University</li> <li>Antonio Araujo, Director of Engineering, DesignPlex Biomedical</li> <li>Tiffany Darr, MBA, Head of Human Resources, Scorpius BioManufacturing</li> </ul>
12:05pm - 1:30pm	Lunch & Networking Break
1:35pm - 2:15pm	<ul> <li>Coaching and Feedback for Employee Growth &amp; Retention (40 minutes)</li> <li>Effective feedback and coaching are essential to employee development and retention. This session will provide you with practical strategies to deliver constructive feedback, coach for improved performance, and create a culture of continuous growth, ensuring employees feel supported and motivated to succeed.</li> <li>Stefan Werdegar, Director of Client Solutions, Talent &amp; Leadership Consulting, TSP, a Syneos Health Company</li> <li>Maya Garza, PhD, Vice President, Talent and Leadership Consulting, TSP, a Syneos Health Company</li> <li>Steve Whipkey, Vice President of Strategic Analytics and Business Development, Steep Rock</li> </ul>
2:20pm - 3:00pm	<b>Developing a Competitive Compensation Plan</b> (40 minutes) Compensation is more than just a paycheck—it is a key tool for attracting and retaining top talent. Learn how to design effective salary structures, benefits packages, and incentive plans that align with your company's vision and budget. • <b>Anthony Scardino, PHR</b> , Director of Employee Rewards, AON
3:05pm - 3:45pm	<ul> <li>Navigating Employment Laws for Growing Companies (40 minutes)</li> <li>As your company grows, employment laws can become more complex. This session highlights the key regulations you need to know, from compliance essentials to strategies for managing legal risks while scaling your team.</li> <li>Kristi Taylor, JD, Partner, Fragomen</li> <li>Paige Taylor, JD, Partner, Fragomen</li> <li>Michael Massiatte, JD, Of Counsel, DLA Piper</li> </ul>
3:50pm - 4:00pm	Closing Remarks (10 minutes) <ul> <li>Kathleen M, Otto-Rosenblum, CEO, BioNTX</li> </ul>
4:00pm - 5:00pm	<b>Top Talent Meet &amp; Greet</b> (I hour) Connect with students and job seekers eager to explore opportunities in your company and field. It is the perfect chance to engage with emerging talent and build connections that could shape the future of your organization.

5:00pm

Adjourn